# SDR ORJA97215

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 00105606003
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FLOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED WIRE HARNESS AND ONE LAMP, OPS CHECK OK.  (M)
